# SDR USAA980575

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11333
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Chafed
- Location: Bs 27526
- Part time: 18,369 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-1 CHECK, FOUND LONGERON CHAFED THROUGH .125 INCH BY .25 INCH AT LONGERON NR 50 CHAFED THROUGH AT STATION 27526.  LONGERON DAMAGE CUT OUT, NEW PIECE SPLICED IN PER SRM 51-70-06 PAGE 206.  (M)
